MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s104795111600007x

Медицинская библиотека · Cardiology in the young · 2016

Sudden cardiac arrest following ventricular fibrillation attributed to anabolic steroid use in an adolescent.

Lichtenfeld Jana, Deal Barbara J, Crawford Susan

Клинический случайСтатьяПеревод в очереди

Аннотация

Anabolic androgenic steroids are synthetic derivatives of testosterone that promote the growth of skeletal muscles and have many recognised cardiovascular effects. We report the clinical presentation and pathological findings of an adolescent male whose sudden cardiac arrest following ventricular fibrillation was attributed to anabolic androgenic steroid use. The age of our patient reflects the usage of anabolic androgenic steroids among younger athletes and highlights the need for increased awareness among practitioners.

Для цитирования: Lichtenfeld Jana, Deal Barbara J, Crawford Susan. Sudden cardiac arrest following ventricular fibrillation attributed to anabolic steroid use in an adolescent.. Cardiology in the young. 2016. DOI: 10.1017/s104795111600007x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.